Causes And Treatment Of Idiopathic Thrombocytopenic Purpura (ITP)?

Illustration of Causes And Treatment Of Idiopathic Thrombocytopenic Purpura (ITP)?
Illustration: Causes And Treatment Of Idiopathic Thrombocytopenic Purpura (ITP)? rnpedia.com

Morning … I am a 21-year old hen, I want to ask, I was diagnosed with ITP (new) by a doctor and I was given a mythical and imuran drug, several times my platelet blood test was above average and continues … can I not? taking that medicine again? And what are the characteristics of healing this disease even though there is little possibility ?? Thank you

1 Answer:

Good morning Hisham, thank you for asking at HealthReplies.com. We understand your feelings. ITP or Idiopathic Thrombocytopenic Purpura is a condition where the body produces very low pieces of blood or platelets, for no reason that has not been known until now. From here the origin of the word idiopathic, the meaning of which is unknown. Allegations that existed so far, this disease occurs has something to do with immune system abnormalities, or autoimmune diseases. In autoimmune diseases, the immune system attacks itself so that in your case, your platelets are very low, presumably because they are attacked by your own immune system.


So, because it is thought to be caused by the immune system, your doctor will prescribe drugs that suppress the performance of the immune system, and those are the two drugs that you are taking now. Regarding your question, if someone is cured of ITP, the characteristics are of course the reduction in signs and symptoms, in the form of normal platelet results, no red rashes or bruises that appear for no apparent reason, no nosebleeds, no blood spots on urine and feces, and no bleeding gums. All that must be achieved without the help of drugs.


Because in your present condition, it could be that the platelet level that you are reaching now is due to the influence of the drug you are consuming, and it is not possible that when its use is stopped, the levels will drop again. Therefore to be sure, our advice you should discuss this with the doctor who treats you, so that you can calculate whether you actually show signs of healing or not. Because even if the drug is to be stopped, the most authorized to stop it is the doctor who treats and checks you directly, not the other doctor. So, hopefully answering your question.

: by

Related Question

The Cause Is Often Pain In The Knee At Night?

The Cause Is Often Pain In The Knee At Night?

(12 months ago)

Night …. I am 26 years old, I gave birth normally, after delivery I did not feel any pain in my body but after 7/8 months I began to feel pain in my knees, what else if it wa...

Handling Falls In A Sitting Position?

Handling Falls In A Sitting Position?

(12 months ago)

Hello, Introduce me Elfa r nI want to tell a little story r nFriday afternoon 28/8/19 yesterday I fell from the stairs with a straight position and my left leg bent and sat with me...

Leave a Reply

Your email address will not be published. Required fields are marked *